​SCHEDULE

(We keep the reservation for small changes)


Saturday 23 February 2019 10.00-17.30

Category 1: 10.00-12.00
Category 2: 13.00-15.40
Award Ceremony at 17.00


Category 1 (12-15 years):

10.00 1. Helga Sigridur Kolbeins
10.15 2. Valdemar Wenzel Most
10.30 3. Elias Xie
10.45 4. Sebastian Egebakken Svenøy

    pause 15 min 
11.15 5. Love Herrdahl
11.30 6. Maksymilian Maksymowicz
11.45 7. Lucas Holm Hansen



Category 2 (15-18 years):

13.00 1. Kei Solvang
13.20 2. Mikolaj Frach
13.40 3. Tähe-Lee Liiv
14.00 4. Niilo Ruotsala

   pause 20 min

14.40 5. Kiia Nordlund
15.00 6. Samuel Eriksson
15.20 7. Nikita Khnykin


Jury meeting


17.00 Award ceremony and prizes







​NORDIC JUNIOR PIANO COMPETITION
SATURDAY 23 FEBRUARY 2019

LIVE STREAMING WORLDWIDE






AT THE GREAT HALL OF INGESUND SCHOOL OF MUSIC IN ARVIKA, SWEDEN.


Saturday 23 February 2019 10.00-17.00
Category 1: 10.00-12.00
Category 2: 13.00-15.40
Award Ceremony at 17.00